# SDR DALA2017103107863

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Bs 1660 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1660+10, BETWEEN STRINGERS 26R AND DRAIN TUBE, THE  SKIN STRAP WAS CORRODED.  REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02 AND DRAWING 146N3700, REV J.
